# SDR USAAF98063

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 281 - ON CLIMB-OUT FROM CLT, SYSTEM 1 HORIZONTAL STABILIZER HYDRAULICS FAILED.  SEVERAL MINUTES LATER, SYSTEM 2 HORIZONTAL STABILIZER HYDRAULICS FAILED.  FLIGHT RETURNED TO CLT WITHOUT DECLARING AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.  (X)
